PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 63 | 1 | 101-102
Tytuł artykułu

On balanced L²-domains of holomorphy

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that any bounded balanced domain of holomorphy is an $L²_h$-domain of holomorphy.
Rocznik
Tom
63
Numer
1
Strony
101-102
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-06-01
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
autor
  • Carl Von Ossietzky Universität Oldenburg, Fachbereich Mathematik, Postfach 2503, D-26111 Oldenburg, Germany
Bibliografia
  • [Jar-Pfl] M. Jarnicki and P. Pflug, Existence domains of holomorphic functions of restricted growth, Trans. Amer. Math. Soc. 304 (1987), 385-404.
  • [Ohs-Tak] T. Ohsawa and K. Takegoshi, On the extension of L²-holomorphic functions, Math. Z. 195 (1987), 197-204.
  • [Pfl] P. Pflug, Quadratintegrable holomorphe Funktionen und die Serre Vermutung, Math. Ann. 216 (1975), 285-288.
  • [Sic] J. Siciak, Balanced domains of holomorphy of type $H^∞$, Mat. Vesnik 37 (1985), 134-144.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv63z1p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.